# SDR DXTA200702234

- Difficulty date: June 1, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 632 hours, 469 cycles
- Engine: Pwa PW545A
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 41011680107
- Part serial: 0586
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 632 hours, 469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MISCOMPARE LIGHT ILLUMINATES ON FLAP RETRACTION AFTER T/O.  REMOVED HORIZONTAL STAB ACTUATOR AND INSTALLED AN INSPECTED ACTUATOR.  OPS AND LEAK CHECKS GOOD.  WORK DONE IAW CHAPTER 27-40-00 OF THE MM.
